The spectrum of an infinite directed graph

Junichi Fujii, Masatoshi Fujii, Hiromitsu Sasaoka, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)607-625
Number of pages19
JournalMath. Japon.
Volume36
Issue number4
Publication statusPublished - 1991

Cite this

Fujii, J., Fujii, M., Sasaoka, H., & Watatani, Y. (1991). The spectrum of an infinite directed graph. Math. Japon., 36(4), 607-625.

The spectrum of an infinite directed graph. / Fujii, Junichi; Fujii, Masatoshi; Sasaoka, Hiromitsu; Watatani, Yasuo.

In: Math. Japon., Vol. 36, No. 4, 1991, p. 607-625.

Research output: Contribution to journalArticle

Fujii, J, Fujii, M, Sasaoka, H & Watatani, Y 1991, 'The spectrum of an infinite directed graph', Math. Japon., vol. 36, no. 4, pp. 607-625.
Fujii J, Fujii M, Sasaoka H, Watatani Y. The spectrum of an infinite directed graph. Math. Japon. 1991;36(4):607-625.
Fujii, Junichi ; Fujii, Masatoshi ; Sasaoka, Hiromitsu ; Watatani, Yasuo. / The spectrum of an infinite directed graph. In: Math. Japon. 1991 ; Vol. 36, No. 4. pp. 607-625.
@article{322f1f0aa0734964bbeb3bdf59aba07e,
title = "The spectrum of an infinite directed graph",
author = "Junichi Fujii and Masatoshi Fujii and Hiromitsu Sasaoka and Yasuo Watatani",
year = "1991",
language = "English",
volume = "36",
pages = "607--625",
journal = "Math. Japon.",
issn = "0025-5513",
number = "4",

}

TY - JOUR

T1 - The spectrum of an infinite directed graph

AU - Fujii, Junichi

AU - Fujii, Masatoshi

AU - Sasaoka, Hiromitsu

AU - Watatani, Yasuo

PY - 1991

Y1 - 1991

M3 - Article

VL - 36

SP - 607

EP - 625

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 4

ER -